Show simple item record

dc.creatorCalci, Mete B.
dc.creatorUngor, Burcu
dc.creatorHarmanci, Abdullah
dc.date.accessioned2019-07-03T02:10:25Z
dc.date.available2019-07-03T02:10:25Z
dc.date.created2015-07-01
dc.identifierISSN: 2357-4100
dc.identifier.urihttps://repositorio.unal.edu.co/handle/unal/66462
dc.descriptionIn this paper, we introduce a kind of quasipolarity notion for rings, namely, an element a of a ring R is called central quasipolar if there exists p2 = p ∈ R such that a + p is central in R, and the ring R is called central quasipolar if every element of R is central quasipolar. We give many characterizations and investigate general properties of central quasipolar rings. We determine the conditions that some subrings of upper triangular matrix rings are central quasipolar. A diagonal matrix over a local ring is characterized in terms of being central quasipolar. We prove that the class of central quasipolar rings lies between the classes of commutative rings and Dedekind nite rings, and a ring R is central quasipolar if and only if it is central clean. Further we show that several results of quasipolar rings can be extended to central quasipolar rings in this general setting.
dc.formatapplication/pdf
dc.publisherUniversidad Nacional de Colombia - Sede Bogotá - Facultad de Ciencias - Departamento de Matemáticas - Sociedad Colombiana de Matemáticas
dc.relationhttps://revistas.unal.edu.co/index.php/recolma/article/view/60446
dc.relation.ispartofUniversidad Nacional de Colombia Revistas electrónicas UN Revista Colombiana de Matemáticas
dc.relation.ispartofRevista Colombiana de Matemáticas
dc.subjectQuasipolar ring
dc.subjectcentral quasipolar ring
dc.subjectclean ring
dc.subjectcentral clean ring
dc.subject.ddc51 Matemáticas / Mathematics
dc.titleCentral quasipolar rings
dc.typeinfo:eu-repo/semantics/article
dc.type.spaArtículo - Article
dc.type.hasversioninfo:eu-repo/semantics/publishedVersion
dc.rights.accessRightsinfo:eu-repo/semantics/openAccess
dc.identifier.bibliographicCitationCalci, Mete B. and Ungor, Burcu and Harmanci, Abdullah (2015) Central quasipolar rings. Revista Colombiana de Matemáticas, 49 (2). pp. 281-292. ISSN 2357-4100
dc.identifier.eprintshttp://bdigital.unal.edu.co/67490/


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record